Can I Take Prednisone with Betaserc? And How Much Prednisone Should I Take?

Discussion in 'Support' started by Wololo, Aug 24, 2018.

    1. Wololo
      Stressed

      Wololo Member

      Tinnitus Since:
      2018.08.16
      Cause of Tinnitus:
      Ear got hit
      8 days ago I hit my ear when I tried to kill a fly when I was half asleep. 3 days after the accident I went to an ENT and asked him for prednisone but he refused and instead prescribed betaserc and vitamin B-complex. I read that betaserc is basically useless to reduce tinnitus and after taking it for a few days I think that my tinnitus got slightly increased so in the 8th day of the accident I went back to the ENT and asked for prednisone.

      The doctor basically told me to fuck myself and that I'm free to go to a private doctor or treat myself, so I went to the drug store and asked for prednisone and to my surprise I was able to buy it without a doctor's approval, so I did (I should have done that the next day of the accident).

      So now I have prednisone, betaserc, vitamin B complex, C vitamin, iron(because my iron levels are super low) and later I'm planning to buy magnesium and maybe zinc.

      My main question is should I take prednisone with betaserc? Is there any negative/positive effect in taking the two together? Should I take prednisone on empty or full stomach?

      Another question is how much prednisone should I take?I'm a 29 year old 90kg male.

      I was thinking that my predisone treatment should look like this:

      2018.8.24-2018.9.02
      Prednisone
      -60mg x 7 days
      -40mg on day 8
      -20mg on day 9
      -10mg on day 10
       
    2. robHing

      robHing Member Benefactor

      Location:
      USA, NJ
      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Unknown
      Hi... Welcome ...
      I hesitate to answer your question.
      But, isn't this should be provided by a doctor
      who has many years medical training ?

      If you are not happy with your current ENT then find another.
       
      • Agree Agree x 1
    3. AUTHOR
      AUTHOR
      Wololo
      Stressed

      Wololo Member

      Tinnitus Since:
      2018.08.16
      Cause of Tinnitus:
      Ear got hit
      It should be but the only ENT doctor in town right now is a moron, the two other more competent doctors are on a vacation til early next month.
      I read that taking prednison shortly after getting T could could permanently reduce T or even fix it completely(it might be too late for me).I'm in the 8 th day after the accident ,so i either take it now or regret not taking it later.
       
      • Like Like x 1
    4. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      In the UK prednisalone can only be given by a doctor or practitioner or ENT etc.
      Prednisalone should not be taken willy Nilly by yourself.
      love glynis
       
      • Agree Agree x 2
    5. Bobby B
      Fine

      Bobby B Member Benefactor

      Tinnitus Since:
      11/2015
      Cause of Tinnitus:
      long term NIHL and recent acoustic trauma
      i took 80mg per day for 4 days then stopped cold - I am 65kg


      make sure you take it with a proton pump inhibitor - this is a stomach protecting drug

      watch sugar/diet as it can spike sugar levels

      don't use if you have infections, fungus etc..

      best taken first thing in the morning with a bit of food but no milk
       
      • Informative Informative x 1
    6. AUTHOR
      AUTHOR
      Wololo
      Stressed

      Wololo Member

      Tinnitus Since:
      2018.08.16
      Cause of Tinnitus:
      Ear got hit
      Well i read this forum and i get the impression that i either get prednisone now and may or may not get a permanent improvement or i don't and regret it later when a permanent improvement by prednisone won't be an option.Finding a competent ENT doctor is not an option for the next few weeks,
      so it seems to me that taking prednisone now is the best course of action.

      I just need some a little bit of help from the community here.
       
    7. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @Wololo,
      I understand in other countries prednisalone is easy to get so it has to be your decision on what to take.
      I use prednisalone for asthma and know what it can do.
      Good luck with what you decide to do.
      love glynis
       
      • Agree Agree x 1
    8. AUTHOR
      AUTHOR
      Wololo
      Stressed

      Wololo Member

      Tinnitus Since:
      2018.08.16
      Cause of Tinnitus:
      Ear got hit
      Should i eat less food containing sugar?Is it better to take my daily prednisone dose in one go or one half at the morning and the other before sleep?
       
    9. Bobby B
      Fine

      Bobby B Member Benefactor

      Tinnitus Since:
      11/2015
      Cause of Tinnitus:
      long term NIHL and recent acoustic trauma
      twice a day is fine too
      the key is to take a larger dose but for not too long

      Under a week does not required taper down but you feel a bit groggy at the end for half a day

      Eat less foods with a high glycemic index

      Again - you so need a proton pump inhibitor as prednisone will damage the stomach lining especially at higher dosages and you will have stomach ache

      The side effect I experienced is difficulty to sleep and high libido

      Time to get your girlfriend over perhaps
       
      • Helpful Helpful x 1

Share This Page

Loading...